I feel like something isn't right with my body...I hooked up with a ex of mine like almost a month ago...Not long after that i was due for my period. I am on the Mirena IUD..Anyhow, I had no cramping or anything..it was very light spotting and it was there on a monday and then the next day i didnt have anything then the next day it was the same with a little spotting and that was it..I dont usually have a period like that...Then not long after that jsut within the past week i havent been feeling that well..i got weird sensations in my belly, im tired, and i just feel something isnt right and i dont think that im pregnant but im emotional and my hormones are way off and i have to pee alot...im not sure what it could be can someone help
Questions like these are best answered by your gynecologist. On a forum like this people can speculate about what could be going on and you could never get the right answer. It really could be stress, your hormone levels are off, your body is rejecting the mirena, it could psychosomatic since you are so worried. A lot of times people forget the power of the mind. So please call your gynecologist and let her take a look. I hope you the best!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.